# SDR DALA2015010100011

- Difficulty date: December 31, 2014
- Submitted: January 3, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 712-731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CUSP WEB BETWEEN BS 731-712 SHOWS EVIDENCE OF CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  INSTALLED A NEW CUSP WEB IAW DWG 9940443, REV D AND SRM 51-30-05, 51-30-02.
